A1 Journal article (refereed)
A classification of $\protect \mathbb{R}$-Fuchsian subgroups of Picard modular groups (2018)


Parkkonen, J., & Paulin, F. (2018). A classification of $\protect \mathbb{R}$-Fuchsian subgroups of Picard modular groups. Confluentes Mathematici, 10(2), 75-92. https://doi.org/10.5802/CML.51


JYU authors or editors


Publication details

All authors or editors: Parkkonen, Jouni; Paulin, Frédéric

Journal or series: Confluentes Mathematici

ISSN: 1793-7442

eISSN: 1793-7434

Publication year: 2018

Volume: 10

Issue number: 2

Pages range: 75-92

Publisher: CEDERAM - Centre de diffusion de revues académiques mathématiques

Publication country: Singapore

Publication language: English

DOI: https://doi.org/10.5802/CML.51

Persistent website address: http://cml.cedram.org/cml-bin/item?id=CML_2018__10_2_75_0

Publication open access: Openly available

Publication channel open access: Open Access channel

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/63217

Web address where publication is available: https://arxiv.org/abs/1707.00154


Keywords: algebra; mathematics; geometry

Free keywords: Picard modular group; ball quotient; arithmetic Fuchsian groups; Heisenberg group; quaternion algebra; complex hyperbolic geometry; hypersphere


Contributing organizations


Ministry reporting: Yes

Reporting Year: 2018

JUFO rating: 1


Last updated on 2021-20-09 at 16:20